TU Darmstadt / ULB / TUbiblio

Hoo-calculus for products of non-commuting operators

Haller-Dintelmann, Robert and Hieber, Matthias (2005):
Hoo-calculus for products of non-commuting operators.
251, In: Mathematische Zeitschrift, pp. 85-100, [Article]

Item Type: Article
Erschienen: 2005
Creators: Haller-Dintelmann, Robert and Hieber, Matthias
Title: Hoo-calculus for products of non-commuting operators
Language: English
Journal or Publication Title: Mathematische Zeitschrift
Volume: 251
Divisions: 04 Department of Mathematics
Date Deposited: 20 Nov 2008 08:21
Additional Information:

Zeichendarst. im Text teilw. nicht vorlagegemäß wiedergegeben

License: [undefiniert]
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)

View Item View Item